Reply To: New to the Yeast Wars

Home The Candida Forum Candida Questions New to the Yeast Wars Reply To: New to the Yeast Wars

#114047

raster
Participant
Topics: 104
Replies: 6838

Hello Paine,

Your skin problems are likely largely related to your body detoxing toxins. Your liver likely has been overloaded and cannot do its job properly; your body detoxes via 3 basic processes, via the lungs, via the liver, and via the skin. When one of these processes break down then the body will have to detox via a different process…so your liver is likely overloaded and thus you are detoxing via the skin.

The tremors are a typical candida symptoms from my experience and are caused by the candida toxins. Have you noticed it gets worse after eating certain foods or antifungal foods?

Candida mimicks a wide variety of illnesses, but most of them are digestive related, such as SIBO, h.pylori, parasites, strept, etc. Some are similar to viruses such as mono.

The creams will help but just bring temporary relief.

I will recommend some good products here later today.

-raster